# SDR SWIA201125827

- Difficulty date: March 15, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 24,968 hours, 21,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING AFT EMERGENCY EXIT LIGHT IS OUT.  (FLT 7005)  RELAMPED EMERGENCY LIGHT.
